# SDR IPXA11168208

- Difficulty date: July 7, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238207
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK HAS CORROSION AT STA -Y794.3 BETWEEN FR 79 AND 8 0.  REMOVED DAMAGED SEAT TRACK SECTION AND 4EA SUPPORT BRACKETS. PROCURRED 1EA SEAT TRACK SECTION AND 2EA SEAT TRACK SPLICES.  PREPPED REMOVED AND REPAIR PARTS AND INSTALLED AT STA -Y794.3 BETWEEN FR79 AND 80 REF SRM 53-10-16, PB 201, PARA 4, FIG 201, REV 20.
